A 21-year-old female asked:
I have got rashes from benzoyl peroxide 10% i have stopped its use what can i do to treat these red swallon rashes plz help doctor?
1 doctor answer • 1 doctor weighed in
Pediatrics 43 years experience
The benzoyl : Peroxide 10% might be too strong for you and you may be reacting to it. Stop using it and go see your doctor for an alternative medicine . You might need a lower percentage.Depends on skin type, a gel may be better over a cream or lotion.
Created for people with ongoing healthcare needs but benefits everyone.
3.9k viewsAnswered >2 years ago
Last updated Jul 18, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.